# SDR WTAA960170

- Difficulty date: August 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N425UE
- Make and model: Bag JETSTM3101
- Aircraft serial: 798
- System (JASC): 2912 · Hydraulic Filter, Main
- Part: Filter
- Part number: QA03043
- Condition: Failed
- Location: Hyd System
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PDX - DURING AIRCRAFT TAXI, NOSE LANDING GEAR RED UNSAFE INDICATION ILLUMINATED.  AIRCRAFT FERRIED TO EUG FOR REPAIRS. MAINTENANCE INSPECTED SYSTEM.  REPLACED HYDRAULIC RETURN FILTER.  GEAR POSITION INDICATION NORMAL FOLLOWING GEAR RETRACTION CHECK.  AIRCRAFT RETURNED TO SERVICE.  (X)
